# SDR SWAA2024042567507

- Difficulty date: March 25, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 51,375 hours, 31,138 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 986 Rbl 44
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FASTENER HOLE BS 986 BEAM RBL 44 WL 208.<[01] EVALUATED DAMAGE AND FOUND OUT ALLOWABLE DAMAGE LIMITS IAW SRM 53-70-51-1A-1 ALLOWABLE DAMAGE 1 PAR 4.D(2)(A) FIGURE 103/DETAIL E . PERFORMED REPAIR ON THE UPPER CHORD OF THE FLOOR BEAM AT STA 986.5 AT RBL44 WL 208 IAW SRM 53-70-51-2R-6 REPAIR 6 ALTERNATIVE 3.
